Milkmaid Grip

Hi all,

Just wondering if you peeps have experienced what they call “milkmaid grip.”

Not sure if it’s a form of TD or perhaps some other extra-pyramidal side effect, but for the past 6 months or so, I’ve noticed that my right hand is always balled into a fist.

I’ve been catching myself making a fist at random times, and am wondering if it’s part of the meds.

Not sure if this would be considered milkmaid grip, but figured I’d ask.

Has anybody experienced something similar?

Thanks!

:palm_tree: :star_struck: :tiger:

That sounds like TD to me. Call your doctor.

1 Like

My left hand would curl up into a ball when I was on Navane decades ago.
Could be EPS or TD.

Contact your doctor ASAP @Schztuna

2 Likes

Thanks for your replies @Ninjastar and @Wave.

Will try my pdoc again today.

Hopefully I won’t have to get off Abilify or take extra meds for this.

3 Likes

MY left hand cramps up from time to time and can not use it like I used to, seems I can’t control it the same as I used to, the right one has a tremor that i can stop if i notice it happening

1 Like

Sorry to hear you’ve got some issues with your hands, @Mountainman.

Do you think yours is med-related, or do you have nerve damage?

1 Like

I think its meds, Doctor checking blood on May 5 to see why I’m cramping and if its blood related.

Does your hand fist up when you feel yourself getting worked up? That’s when my hand tremors

1 Like

Glad you’ve got a doctor’s appointment soon to check everything out :sunny:

My hand just randomly goes into fist position. Don’t know how long it stays like that until I notice it, but it happens a lot during the day.

Hope your doc appointment goes well!

1 Like

Better see a Doctor soon for it, could be many things

1 Like

https://www.thelancet.com/article/S0140-6736(19)31135-3/fulltext

You can check this report to see which medicine suits you best with their side effects. Abilify is already quite tolerable

1 Like

This topic was automatically closed 95 days after the last reply. New replies are no longer allowed.